# SDR DXTA2009031603545

- Difficulty date: March 14, 2009
- Submitted: March 16, 2009
- Operation: Air carrier
- Aircraft: N381QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800097
- Aircraft time: 2,162 hours, 1,428 cycles
- System (JASC): 3160 · Central Display
- Part: Display
- Part number: 7025725912
- Part serial: 05091365
- Condition: Shorted
- Location: Cockpit
- Part time: 2,162 hours, 1,428 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

APPROX 1.5 HR AFTER TAKEOFF THE LT MCDU (FMS CDU) BECAME INOP (BLANK SCREEN / NO RED X) LT MCDU CB WAS NOT TRIPPED. APPROX 5-10 MINS LATER STARTED SMELLING SLIGHT ELECTRICAL ODOR WHICH GREW INTO A STRONG ELECTRICAL ODOR WITHIN 5 MIN. REMOVED AND REPLACED MFD CONTROL DISPLAY UNIT.
